Alert archive / Alabama / Flash Flood Warnings in 2007
Flash Flood Warning 6, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 6, 2007, 3:53 PM CDT for Morgan County, Alabama. It was in force for 112 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 6, 2007, 3:53 PM CDT (20:53 UTC)
- Expired
- Jul 6, 2007, 5:45 PM CDT
- In force
- 112 min
- Issued by
- NWS Huntsville, AL
- Area
- Whole counties
County Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:50 PM CDT | HEAVY RAIN 0 | Decatur, AL | WATER COVERING LEE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 062054
FFWHUN
ALC103-062245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
353 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 545 PM CDT
* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
EXCESSIVE RAINFALL RESULTING IN POTENTIAL FLASH FLOODING OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRICEVILLE
AND DECATUR.
ESTIMATED RAINFALL RATES OF UP TO 2 INCHES PER HOUR...WITH ISOLATED
HIGHER AMOUNTS...HAVE BEEN REPORTED ALONG A LINE FROM NEAR
DECATUR...SOUTHEAST TOWARD FLORETTE. SIMILAR RAINFALL RATES NEAR
ATHENS HAVE RESULTED IN FLASH FLOODING ALREADY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DONT DROWN.
LAT...LON 3436 8680 3435 8658 3446 8657 3449 8673
3461 8694 3463 8707 3447 8695
$$
DJN2 follow-up statements
000
WGUS74 KHUN 062129
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
429 PM CDT FRI JUL 6 2007
ALC103-062245-
MORGAN AL-
429 PM CDT FRI JUL 6 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
CENTRAL MORGAN COUNTY...
AT 429 PM CDT...LIGHT TO MODERATE RAIN CONTINUED TO FALL ACROSS
THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN
1/4 INCH...BUT EXCESSIVE RUNOFF FROM EARLIER HEAVY RAINFALL WILL
CONTINUE TO SUPPORT THE HIGH THREAT OF FLASH FLOODING...ESPECIALLY
ACROSS LOW LYING AND URBAN AREAS. RESIDENTS AND MOTORISTS FROM
DECATUR TO FLORETTE SHOULD REMAIN ALERT TO RISING WATER OR
SIGNIFICANT WATER OVER ROADWAYS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3436 8680 3435 8658 3446 8657 3449 8673
3461 8694 3463 8707 3447 8695
$$
DJN000
WGUS74 KHUN 062233
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
532 PM CDT FRI JUL 6 2007
ALC103-062241-
MORGAN AL-
532 PM CDT FRI JUL 6 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELED FOR CENTRAL MORGAN
COUNTY...
SIGNIFICANT RAINFALL HAS ENDED ACROSS THE WARNED AREA...WITH ONLY
PERIODS OF LIGHT RAIN OR DRIZZLE CONTINUING THROUGH 7 PM. ADDITIONAL
RAINFALL WILL BE LESS THAN 1/10 INCH. NO FURTHER FLASH FLOODING HAS
BEEN REPORTED ACROSS MORGAN COUNTY...INCLUDING THE DECATUR AREA.
THE FLASH FLOOD WARNING FOR CENTRAL MORGAN COUNTY HAS BEEN CANCELED.
LAT...LON 3436 8680 3435 8658 3446 8657 3449 8673
3461 8694 3463 8707 3447 8695
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:19 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 6, 2:19 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 219 PM CDT FRI JUL 6 2007 .DISCUSSION... SIGNIFICANT CONVECTION DEVELOPED ACROSS THE FA LATE THIS MORNING AND IS CONTINUING NOW INTO THE EARLY AFTERNOON. FCST SNDGS...RUC/NAM/GFS...ALL SHOW NEARLY MOIST ADIABATIC PROFILES IN OUR AREA...THUS AM NOT ANTICIPATING SEVERE WX THIS AFTN/EVENING. WET BULB ZERO VALUES ARE 13KT-14KT SO HAIL SHOULDNT BE A PROBLEM WITH STORMS. WEAK ENVIRONMENTAL FLOW AND RELATIVELY HIGH HUMIDITY VALUES THROUGH THE COLUMN...SUGGEST WIND GUST POTENTIAL UP TO 30KTS. SO...GIVEN WEAK MOVEMENT AND HIGH PW VALUES...MAIN THREAT FROM STORMS TODAY IS FOR HEAVY RAINFALL POTENTIAL...AND LOCALIZED FLOODING ESPECIALLY IN LOW- LYING AND URBAN AREAS. OTHERWISE...WEATHER SET UP EARLY THIS AFTERNOON SHOWS AN U/L LOW OVER THE SOUTHERN PLAINS EXTENDING EASTWARD INTO THE SOUTHERN MS VALLEY. A SFC FRONTAL BOUNDARY WAS LYING ACROSS TENNESSEE...GENERALLY ALONG AND NEAR THE I-40 CORRIDOR...WITH A LOW PRESSURE CENTER LOCATED NEAR THE ARKLATEX. MAIN FORECAST CHALLENGE FOR THE SHORT TERM CENTERED AROUND THE SUBSEQUENT MOVEMENT OF THE U/L SHORT WAVE OVER TX AND ITS IMPACTS ACROSS OUR FA. ONGOING DISCREPANCY BETWEEN MODEL PROGS IN HANDLING OF THIS FEATURE ACROSS THE MID SOUTH ON SAT/SUN...WITH THE GREATEST DIFFERENCES RESULTING ON SUNDAY. 12Z NAM SHOWED SLOWER PROGRESSION OF U/L SHORT WAVE AND STRONG PVA ACROSS OUR AREA ON SUNDAY. GFS/UKMET WERE MUCH QUICKER AND SLIGHTLY FURTHER SOUTH WITH PLACEMENT OF THIS FEATURE. 12Z NAM APPEARED TO HAVE THE BETTER INITIALIZATION OF U/L WINDS AND PLACEMENT OF SOUTHERN PLAINS TROUGH/GOM RIDGE THIS MORNING. ALSO...IT WAS NOTED THAT THE GFS WAS TENDING TO SLOW DOWN THE PROGRESSION OF THE U/L SHORT WAVE IN RECENT RUNS. ECMWF 12Z SOLN ALSO TENDS TO AGREE BETTER WITH THE NAM ON THE PLACEMENT AND TIMING OF U/L SHORTWAVE. SO...PREFERENCE WAS PLACED WITH NAM/ECMWF IN SHORT TERM. GIVEN DIFFERENCES WITH MODELS...DID NOT GO ALL OUT WITH NAM POPS/QPF SUGGESTIONS BUT TRENDED THAT WAY. THUS...KEPT IN SLIGHT CHANCE POPS IN NORTHERN AREAS ON SUNDAY...AND BUMPED UP TO CHANCE POPS IN SE AREAS. FOR THIS WEEKEND...NAM SNDGS...WHICH WAS MORE THE MODEL OF CHOICE...SHOWED A CONTINUATION OF MOSTLY MOIST ADIABATIC PROFILES THROUGH THE PERIOD. SO...SEVERE WX CHANCES DO NOT LOOK VERY HIGH...BUT SIGNIFICANT RAINFALL COULD RESULT IN SOME AREAS. THIS LOOKS TO BE THE BEST CHANCE FOR BENEFICIAL RAINFALL THE AREA HAS SEEN FOR QUITE SOME TIME. .LONG TERM (MONDAY THROUGH FRIDAY)... BERMUDA HIGH IN WESTERN ATLANTIC AND LONG FETCH SFC STREAMLINES ALLOWING FOR TROPICAL MOISTURE TO REMAIN INTACT IN THE SOUTHEAST THROUGH THE PERIOD. THUS...DEW POINTS ARE EXPECTED TO REMAIN MOSTLY IN THE UPPER 60S/LOW 70S THROUGH THE PERIOD. LONG WAVE RIDGE WILL BUILD IN THE WEST WITH TROUGH DEEPENING IN THE EAST GRADUALLY THROUGH THE PERIOD. SHORT WAVE ENERGY IN THE CENTRAL PLAINS WILL BRUSH BY THE SOUTHEAST PERIODICALLY. THIS...COMBINED WITH HIGH SFC DEW POINTS WILL ALLOW FOR INCREASED AFTN/EVENING INSTABILITY AND TYPICAL DIURNAL TSRA DEVELOPMENT. LONG RANGE MODEL SUITE IS STILL INSISTENT ON PUSHING AN UNCHARACTERISTIC MID SUMMER SFC FRONT THROUGH THE AREA AROUND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 70 89 70 91 / 30 40 30 30 SHOALS 70 89 71 92 / 30 40 30 20 CULLMAN 70 88 70 90 / 30 40 30 30 FAYETTEVILLE 69 88 69 89 / 20 40 20 20 ALBERTVILLE 69 89 70 92 / 30 40 30 30 FORT PAYNE 69 88 67 93 / 30 40 30 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 03/KDW
Hazardous weather outlook, Jul 6, 1:05 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 105 PM CDT FRI JUL 6 2007 ALZ001>010-016-TNZ076-096-097-070400- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 105 PM CDT FRI JUL 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE CENTRAL TENNESSEE VALLEY THROUGH EARLY THIS EVENING. HEAVY RAINFALL WILL BE THE MAIN THREAT AS A VERY MOIST TROPICAL ENVIRONMENT EXISTS. MOVEMENT OF STORMS WILL GENERALLY BE SOUTH AT AROUND 10 MPH. DUE TO THE SLOW-MOVING NATURE OF THE ACTIVITY...PERSISTENT HEAVY RAIN OVER THE SAME AREAS COULD LEAD TO MINOR LOWLAND FLOODING AND PONDING OF WATER ON ROADS. IN ADDITION TO THE HEAVY RAIN...ISOLATED STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF WIND GUSTS TO 40 MPH. MOST OF THE SHOWERS AND THUNDERSTORMS WILL DISSIPATE BY SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A WEATHER DISTURBANCE APPROACHING FROM THE WEST IS EXPECTED TO CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE AFFECTING THE TENNESSEE VALLEY THROUGHOUT THE WEEKEND. TYPICAL SUMMERTIME AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED FOR NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. PG/DJN
In the hours before
Special weather statement, Jul 6, 12:15 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1215 PM CDT FRI JUL 6 2007 ALZ006-061800- MADISON- 1215 PM CDT FRI JUL 6 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN MADISON COUNTY UNTIL 100 PM CDT... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HAZEL GREEN...DRIFTING SOUTH AT 10 MPH. HEAVY RAIN...PEA TO DIME SIZE HAIL...AND BRIEF WIND GUSTS UP TO 30 MPH CAN BE EXPECTED WITH THIS STORM. ESTIMATED RAINFALL RATES OF 1 TO 1.5 INCHES PER HOUR ARE SEEN WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HAZEL GREEN. GLADSTONE. TONEY. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. NADLER
Special weather statement, Jul 6, 12:44 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1244 PM CDT FRI JUL 6 2007 ALZ009-061830- JACKSON- 1244 PM CDT FRI JUL 6 2007 ...SIGNIFICANT WEATHER ALERT FOR WESTERN JACKSON COUNTY UNTIL 130 PM CDT... AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF NEW MARKET TO 5 MILES WEST OF SCOTTSBORO...MOVING SOUTHWEST AT 10 MPH. HEAVY RAIN...PEA SIZE HAIL...WINDS UP TO 30 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. RAINFALL AMOUNTS OF 1/2 TO 1 INCH PER HOUR ARE POSSIBLE. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HOLLYTREE. TRENTON. LIM ROCK. GARTH. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. NADLER
Special weather statement, Jul 6, 1:10 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 110 PM CDT FRI JUL 6 2007 ALZ006-009-061900- JACKSON-MADISON- 110 PM CDT FRI JUL 6 2007 ...SIGNIFICANT WEATHER ALERT FOR EXTREME WEST CENTRAL JACKSON AND EAST CENTRAL MADISON COUNTIES UNTIL 200 PM CDT... AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 5 MILES NORTH OF GURLEY...MOVING SOUTHWEST AT 10 MPH. HEAVY RAIN...PEA SIZE HAIL...WINDS UP TO 30 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... GARTH. GURLEY. HAMPTON COVE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. NADLER
Special weather statement, Jul 6, 1:21 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 121 PM CDT FRI JUL 6 2007 TNZ076-096-097-061900- FRANKLIN-LINCOLN-MOORE- 121 PM CDT FRI JUL 6 2007 ...SIGNIFICANT WEATHER ALERT FOR EXTREME WESTERN FRANKLIN...LINCOLN AND MOORE COUNTIES UNTIL 200 PM CDT... AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LYNCHBURG TO FAYETTEVILLE...MOVING SOUTH AT 15 MPH. PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FAYETTEVILLE. MARBLE HILL. HURDLOW. HARMONY. SMITHLAND. LEXIE CROSSROADS. THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. NADLER
Special weather statement, Jul 6, 1:49 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 149 PM CDT FRI JUL 6 2007 ALZ010-061915- DE KALB- 149 PM CDT FRI JUL 6 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN DEKALB COUNTY UNTIL 215 PM CDT... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COLLINSVILLE...MOVING SOUTHWEST AT 15 MPH. HEAVY RAIN...PEA SIZE HAIL...WINDS UP TO 30 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... COLLINSVILLE. SKIRUM. CROSSVILLE. RODENTOWN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. NADLER
Special weather statement, Jul 6, 2:32 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 232 PM CDT FRI JUL 6 2007 ALZ016-062015- CULLMAN- 232 PM CDT FRI JUL 6 2007 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 315 PM CDT... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GOOD HOPE...MOVING EAST-SOUTHEAST AT 15 MPH. HEAVY RAIN...PEA SIZE HAIL...WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. PERSISTENT HEAVY RAIN WILL ALSO CAUSE MINOR LOW LAND FLOODING AND PONDING OF WATER ON ROADWAYS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CULLMAN. BALDWIN. SOUTH VINEMONT. GOOD HOPE. PHELAN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. NADLER
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:02 PM CDT | Flash Flood Warning | HUN | Lauderdale | 88 min |
| Jul 6, 3:45 PM CDT | Flash Flood Warning | HUN | Limestone | 2 hr |
| Jul 6, 5:22 PM CDT | Flash Flood Warning | HUN | Colbert | 83 min |
| Jul 6, 5:54 PM CDT | Flash Flood Warning | HUN | Lauderdale | 2 hr |
| Jul 6, 6:44 PM CDT | Flash Flood Warning | HUN | Colbert | 91 min |
Nearby
Flash Flood Warnings in Alabama, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.